Revista Matemática Iberoamericana
Full-Text PDF (194 KB) | Metadata | Table of Contents | RMI summary
Published online: 2004-08-31
Polynomial growth harmonic functions on complete Riemannian manifoldsYong Hah Lee (1) Ewha Womans University, Seoul, South Korea
In this paper, we give a sharp estimate on the dimension of the space of polynomial growth harmonic functions with fixed degree on a complete Riemannian manifold, under various assumptions.
Keywords: Polynomial growth harmonic function, volume doubling condition, Poincaré inequality, mean value property
Lee Yong Hah: Polynomial growth harmonic functions on complete Riemannian manifolds. Rev. Mat. Iberoam. 20 (2004), 315-332. doi: 10.4171/RMI/391